# SDR REXA2012121401834

- Difficulty date: December 14, 2012
- Submitted: December 31, 2012
- Operation: Air carrier
- Aircraft: N8943A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7943
- Aircraft time: 13,982 hours, 13,411 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Riser
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IN HEAVY CHECK FOUND PAX DOOR AFT STAIR RISER CRACKED BY THE 4TH STEP FROM BOTTOM.  A251-002 REPAIRED PAX DOOR AFT STAIR RISER IAW REO 601R-52-11-702.
